Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

For Those Of Us Who Have Taken Methotrexate, What Was The Course Of Action When ALT Went Up?

For Those Of Us Who Have Taken Methotrexate, What Was The Course Of Action When ALT Went Up?

Just made the decision/mistake to check the doctor's office portal. It has been empty since mid-last year. No information at all. Now I see my fall appointment results and lab work that show ALT at 60 which is above the 44 that it should be. Not sure I have ever had that result before. Thoughts?

A myRAteam Member said:

So whats the use of the portal if they don't put ur information in. No mistake. You have the right to read it. When i have an appt. I always ask for copy of my lab work and a medical summary. I check and reread everything and i have a folder for that. When I started Methotrexate my liver numbers were already high. He called me and stopped that med and put me on another med. I was on it for less than 2 weeks. Hope everything works out for you prayers.

posted almost 2 years ago
A myRAteam Member said:

In my layman's experience. Its low level liver irritation. I believe its expected on methotrexate. I had a severe liver issue. My numbers were high for decades. Liver is a huge organ. Try not to stress. F/u with your physician.

posted almost 2 years ago
A myRAteam Member said:

Call the doctor and ask QUESTIONS QUESTIONS QUESTIONS. He/she will be able to let you know.

posted almost 2 years ago
A myRAteam Member said:

I just had mine checked and it was up so my primary doctor had me go in for a sono, while I never heard from my RA doctor (I assumed she was ok with the liver numbers). My primary doctor wasn't which I'm glad she is watching my labs so carefully. After the sono results came back, everything seemed ok. I figured all i need is to consume more water, which I wasn't doing....that should help. Easy fix! 😁

posted almost 2 years ago
A myRAteam Member said:

mine goes up meds go down it's a vicious cycle

posted almost 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in